International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 118 | Views: 153

Research Paper | Engineering Science | Morocco | Volume 4 Issue 3, March 2015

Numerical Solutions of Luikov and Philipe and De Vries Equations of Heat and Mass Transfer in Porous Media

R. Saadani | S. Ou ben moh | M. Rahmoune | A. Sbaibi

Abstract: This paper present a numerical solution of combined heat and moisture transfer in porous media of thickness L and width W using two models. The first formulation of this coupled heat and mass transfer phenomena is based on the simplified model of Philip and DeVries where it is assumed that the heat transfer due to the mass transfer is negligible and that the time variation of the condensed water is also negligible. The second is based on the luikov

Keywords: Coupled heat and mass Transfer, Incremental unknowns, Finite element method, numerical method, and Porous media

Edition: Volume 4 Issue 3, March 2015,

Pages: 516 - 520

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait